# SDR SWAA2018022119962

- Difficulty date: January 30, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 63,134 hours, 36,830 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A21568
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE UPPER PANEL TRANSVERSE WEB ABOVE NR 2 PYLON CRACKED AT OTBD UPPER ATTACH FASTENER HOLE.    R & R THE WEB IAW SRM.
